I’m 47 and peri menopausal. I have a severe hormonal imbalance and have been prescribed 100 mg of Spironolactone to bring my hormones back into balance. I am supposed to start taking it this week. I’m really hoping it helps. I have gained 12 pounds in the last 2 1/2 months. My dr says that the Spironolactone will help me lose the weight. With all the research I’ve found it seems that the majority of people GAIN weight on this medication. Is there hope out there or am I doomed?
No responses have yet been posted. Add your response to this question.
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2016 • 0 answers
Posted 3 Apr 2016 • 0 answers
Posted 25 Jan 2017 • 0 answers
Posted 24 Feb 2017 • 2 answers
Posted 14 Dec 2017 • 0 answers